# SDR ASOA04910

- Difficulty date: November 17, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Avionic Bay Door
- Component: Door
- Component part number: 601R310501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE MAIN AVIONICS BAY DOOR HANDLE BASE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE MAIN AVIONICS BAY DOOR HANDLE ASSEMBLY.
